# SDR AALA202011149008

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 65,661 hours, 24,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR14
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT MEGAPHONE DEAD.  REPLACED BATTERIES, PER AMM 25-61-51-201.
